A priori error estimates of Adams-Bashforth discontinuous Galerkin methods for scalar nonlinear conservation laws. Puelz, C. & Riviere, B. Journal of Numerical Mathematics, 26(3):151–172, 2017.
bibtex   
@Article{PuelzRiviere2017,
Title={A priori error estimates of {A}dams-{B}ashforth discontinuous {G}alerkin methods for scalar nonlinear conservation laws},
Author={C. Puelz and B. Riviere},
Journal={Journal of Numerical Mathematics},
volume={26},
number={3},
pages={151--172},
year = {2017},
Keywords={Hyperbolic, Blood Flow, Discontinuous Galerkin}
}

Downloads: 0